Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2011, 2:14 PM CDT for Mercer County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 2:14 PM CDT (19:14 UTC)
- Expired
- May 11, 2011, 2:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mercer County, MO
The radar
The Des Moines radar (KDMX), 147 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:20 PM CDT | HAIL 0.88 | Princeton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.2 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
410 WUUS53 KEAX 111914 SVREAX MOC129-112000- /O.NEW.KEAX.SV.W.0063.110511T1914Z-110511T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 214 PM CDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MERCER COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 300 PM CDT * AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTH OF SPICKARD...OR 17 MILES NORTH OF TRENTON...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PRINCETON...MERCER AND SOUTH LINEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4030 9349 4029 9366 4058 9375 4058 9346 TIME...MOT...LOC 1913Z 177DEG 18KT 4033 9359 WIND...HAIL 60MPH 1.00IN $$ CDB
3 follow-up statements
805 WWUS53 KEAX 111923 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 223 PM CDT WED MAY 11 2011 MOC129-112000- /O.CON.KEAX.SV.W.0063.000000T0000Z-110511T2000Z/ MERCER MO- 223 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MERCER COUNTY UNTIL 300 PM CDT... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND UP TO QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PRINCETON...OR 21 MILES NORTH OF TRENTON...MOVING NORTH AT 30 MPH. AT 220 PM CDT NICKEL SIZED HAIL WAS REPORTED IN PRINCETON. LOCATIONS IMPACTED INCLUDE... MERCER AND SOUTH LINEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4035 9348 4035 9367 4058 9375 4058 9346 TIME...MOT...LOC 1922Z 177DEG 25KT 4040 9359 WIND...HAIL 60MPH 1.00IN $$ CDB
812 WWUS53 KEAX 111937 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 237 PM CDT WED MAY 11 2011 MOC129-112000- /O.CON.KEAX.SV.W.0063.000000T0000Z-110511T2000Z/ MERCER MO- 237 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MERCER COUNTY UNTIL 300 PM CDT... AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERCER...OR 27 MILES NORTHEAST OF BETHANY...MOVING NORTH AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MERCER AND SOUTH LINEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4041 9348 4043 9370 4058 9375 4058 9346 TIME...MOT...LOC 1936Z 177DEG 25KT 4050 9360 WIND...HAIL 60MPH <.75IN $$ CDB
359 WWUS53 KEAX 111945 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 245 PM CDT WED MAY 11 2011 MOC129-111955- /O.CAN.KEAX.SV.W.0063.000000T0000Z-110511T2000Z/ MERCER MO- 245 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MERCER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SIGNIFICANTLY. LAT...LON 4041 9348 4043 9370 4058 9375 4058 9346 TIME...MOT...LOC 1945Z 177DEG 25KT 4056 9360 $$ CDB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:46 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 11, 12:46 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1246 PM CDT WED MAY 11 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... WATER VAPOR IMAGERY SHOWS A WELL DEVELOPED CUTOFF LOW MOVED INTO THE FOUR CORNERS REGION TUESDAY...AND IS SLOWLY BEGINNING TO SWING NORTHEAST TOWARDS THE PLAINS STATES THIS MORNING. MULTIPLE PERTURBATIONS ARE NOTED IN THE FLOW AROUND THE LOW...WITH TWO NOTABLE UNDULATIONS SEEN THIS MORNING MOVING NORTH IN THE MERIDIONAL FLOW IN THE KANSAS-MISSOURI BORDER REGION. BLOCKING PATTERN ACROSS THE CONUS WILL ENSURE THAT THE CUTOFF LOWS MIGRATION ACROSS THE CENTRAL PORTION OF THE UNITED STATES IS A SLOW ONE...AND THE DISTURBANCES MOVING AROUND ITS PERIPHERY WILL MAKE ACCURATE TEMPERATURE AND/OR PRECIPITATION FORECASTING BEYOND THE IMMEDIATE NEAR TERM RATHER DIFFICULT THROUGH THE WEEKEND...LEAVING CONFIDENCE IN THE FORECAST RATHER LOW AS A WHOLE. THE CUTOFF LOW IS ALREADY SEEN TO BE STACKING ITSELF UP AS SURFACE AND UPPER LEVEL LOW CENTERS ARE ALMOST ANALYZED TO BE LINE UP...AND INDICATIONS ARE AS THE SYSTEM SLOWLY MOVES THROUGH THE PLAINS IT WILL ONLY BECOME MORE BAROTROPIC. SHORT TO MID RANGE MODELS ALL ADVERTISE THIS LOW TAKING ITS TIME TO MOVE EAST OF MISSOURI...WITH THE LATEST FORECAST RUNS COMPLICATING MATERS EVEN MORE BY SUGGESTING THAT ANOTHER SHORTWAVE WILL GET DRAWN INTO ITS CIRCULATION FROM THE CANADIAN PLAINS ONLY TO THEN FUJIWARA AROUND OVER THE CENTER OF THE NATION THROUGH THE WEEKEND...EXITING INTO THE EASTERN CONUS AT THE BEGINNING OF NEXT WORK WEEK. FOR TODAY AND TONIGHT...EARLY MORNING SHOWERS HAVE MOVED INTO THE KANSAS-MISSOURI BORDER REGION ALONG WITH THE FIRST OF THE TWO UNDULATIONS NOTED PREVIOUSLY. CURRENT MODEL RUNS ADVERTISE THAT STORMS WILL STILL BE PERCOLATING ACROSS OUR AREA AFTER SUNRISE...BUT TIMING BASED ON SATELLITE AND RADAR TRENDS WOULD INDICATE THAT IT WILL LIKELY BE DRY THIS MORNING. THE BETTER POTENTIAL FOR THUNDERSTORMS LOOKS TO WAIT TILL THE EVENING HOURS AS CONVECTION ACTIVATES WELL TO OUR WEST ALONG THE DRYLINE IN THE AFTERNOON...THEN TRIES TO MOVE EASTWARD. HOWEVER...FLOW LATER TODAY SHOULD STEER ANY DEVELOPING STORMS NORTH TO NORTH NORTHEAST...WHICH IS NOT THE MOST FAVORABLE DIRECTION FOR SEEING PRECIPITATION MOVE INTO MISSOURI FROM KANSAS. HAVE LIMITED EVENING LIKELY POPS TO THE NORTHWEST CORNER AS A RESULT...THEN SHOVED THEM EAST ALONG THE IOWA BORDER INTO NORTH CENTRAL AND NORTHEAST MISSOURI AFTER MIDNIGHT AS THE FOCUS OF THE ISENTROPIC LIFT AND DIFFLUENT FLOW ALOFT SHIFTS FARTHER EAST UNDER THE EASTWARD PROGRESS OF THE CUTOFF LOW. SEVERE POTENTIAL FOR TODAY LOOKS VERY LOW OWING TO THE LACK OF SHEAR. OTHERWISE...FEEL THERE IS A LARGE BUST POTENTIAL HERE AS MUCH OF THE PRECIPITATION FORECASTING FOR THE NEXT 24 HOURS...AND THROUGH THE WEEKEND FOR THAT MATTER...ARE KEYED IN ON VERY SUBTLE FEATURES WHICH THE MODELS ARE STRUGGLING TO HANDLE. THURSDAY...THE UPPER LEVEL LOW WILL MOVE IN OVERHEAD WITH THE STEEPENING OF LAPSE RATES WILL RESULTING IN STILL MORE CONVECTION. MARGINALLY BETTER SHEAR...BUT STILL MARGINAL...WILL MOVE INTO THE REGION ALONG WITH THE CUTOFF LOW. INSTABILITY IS ADVERTISED TO BE RATHER GOOD BY THURSDAY AFTERNOON TO THE EAST OF THE LOW CENTER AS MUCAPE VALUES OF 3000+ J/KG ARE NOTED IN SEVERAL DIFFERENT MODEL SOLUTIONS...WHICH COULD BE A BIT HIGH GIVEN THE AMOUNT OF CLOUD COVER THAT COULD BE COVERING THE REGION. SO...WHILE SEVERE WEATHER CAN NOT BE EXCLUDED FROM THURSDAY STORMY FORECAST...THE MARGINAL SHEAR AND QUESTIONS ABOUT HOW MUCH INSTABILITY IS AVAILABLE ALL SPEAK TO THE POTENTIAL BEING LOW...BUT NOT ZERO...AT THIS TIME. FRIDAY AND THROUGH THE WEEKEND...THE INITIALLY DEFINED CUTOFF LOW WILL BE SHIFTING EAST OF MISSOURI...BUT IS EXPECTED TO THEN PICK UP A SHORTWAVE FROM THE CANADIAN PLAINS. THIS WOULD EFFECTIVELY SLOW THE EASTWARD PROGRESS OF THE ENTIRE SYSTEM...WHICH SHOULD A) KEEP TEMPERATURES COOL THROUGH THE WEEKEND -WITH HIGHS MAYBE ONLY IN THE 60S- AND B) KEEP AT LEAST A MARGINAL POTENTIAL FOR RAIN ACROSS THE REGION INTO AT LEAST SUNDAY. STILL THINK THAT MONDAY AND BEYOND WILL BE DRY GIVEN THAT A RIDGE WILL BE STARTING TO REPLACE THE CUTOFF LOW ACROSS THE PLAINS AS THE OVERALL BLOCKING PATTERN REMAINS IN PLACE. CUTTER && .AVIATION... FOR THE 18Z TAFS...TOUGH FORECAST THROUGH THURSDAY MORNING WITH THE FORECAST REVOLVING AROUND THE TIMING OF CONVECTION. AN UPPER LOW WAS NEARLY STATIONARY IN SOUTHERN COLORADO WITH THE CONVECTION AHEAD OF THE LOW IN NORTH CENTRAL KANSAS SOUTH INTO OKLAHOMA. THE LOW WILL BE VERY SLOW TO MOVE EAST TODAY THROUGH THURSDAY. BEST ESTIMATE IS THAT CONVECTION IN KANSAS WILL MOVE INTO THE TERMINALS AFTER 00Z AND SLOWLY DIMINISH DURING THE EVENING AS INSTABILITY DECREASES. NUMERICAL GUIDANCE SUGGEST THAT AN MVFR DECK MAY FORM LATE TONIGHT DUE TO SATURATION OF THE LOWER LEVELS AND NOCTURNAL COOLING. CANNOT ARGUE WITH THE GUIDANCE AT THIS TIME...BUT CONFIDENCE IS NOT HIGH. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 11, 12:54 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT WED MAY 11 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1254 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AS THE ATMOSPHERE WILL REMAIN QUITE UNSTABLE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. OTHERWISE...THUNDERSTORMS WERE DEVELOPING IN CENTRAL KANSAS AHEAD OF A VERY SLOW MOVING UPPER LEVEL STORM SYSTEM ALONG THE NEW MEXICO AND COLORADO BORDER. THE STORMS WILL SLOWLY DEVELOP EAST THIS AFTERNOON... POSSIBLY REACHING THE KANSAS AND MISSOURI BORDER AFTER 6 PM. THE STORMS WILL CONTINUE TO MOVE EAST ACROSS EXTREME WESTERN MISSOURI THIS EVENING WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS. DURING THE LATE EVENING HOURS...THE STORMS WILL CONTINUE TO MOVE EAST...BUT WITH DIMINISHING INSTABILITY THE THREAT OF SEVERE WEATHER WILL DECREASE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AS THE UPPER LEVEL SYSTEM MOVES OVER THE REGION. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE... ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. STAY TUNED FOR LATER OUTLOOKS AS DETAILS BECOME MORE CLEAR FOR THIS ACTIVE PERIOD. LASTLY...THE THREAT OF MORE STORMS WILL PERSIST THROUGH FRIDAY AND INTO THE WEEKEND AS THE UPPER LEVEL SYSTEM MOVES EAST OF MISSOURI...BUT SEVERE WEATHER OR FLOODING RAINS ARE NOT EXPECTED AT THIS TIME WITH ANY OF THE ACTIVITY THAT OCCURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY WEST OF A LINE FROM GRANT CITY TO HIGGINSVILLE TO BUTLER. DB
In the hours before
Special weather statement, May 11, 11:15 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1115 AM CDT WED MAY 11 2011
MOZ025-111700-
MACON MO-
1115 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON COUNTY UNTIL NOON
CDT...
AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MACON...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ATLANTA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3969 9229 3962 9235 3967 9259 4003 9244
3999 9234 3996 9234 3995 9228
TIME...MOT...LOC 1615Z 207DEG 37KT 3974 9240
BAILEYLocal storm report, May 11, 11:38 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM TSTM WND GST 3 NE MACON 39.77N 92.43W
05/11/2011 M62 MPH MACON MO TRAINED SPOTTER
&&
GAMISSpecial weather statement, May 11, 12:00 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 PM CDT WED MAY 11 2011
MOZ008-017-111745-
ADAIR MO-SCHUYLER MO-
1200 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ADAIR AND SCHUYLER
COUNTIES UNTIL 1245 PM CDT...
AT 1156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF KIRKSVILLE...MOVING NORTH AT 45
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LANCASTER...GREENTOP...QUEEN CITY...DOWNING AND GLENWOOD.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4018 9234 4015 9235 4016 9262 4060 9257
4060 9235
TIME...MOT...LOC 1700Z 196DEG 40KT 4024 9247
BAILEYLocal storm report, May 11, 12:11 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM HAIL 1 S ROCKPORT 40.40N 95.52W
05/11/2011 E0.88 INCH ATCHISON MO TRAINED SPOTTER
&&
GAMISLocal storm report, May 11, 1:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
108 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 5 E KIRKSVILLE 40.20N 92.48W
05/11/2011 ADAIR MO TRAINED SPOTTER
TREES WERE REPORTED UPROOTED WITH WIND GUSTS ESTIMATED TO
60 MPH.
&&
GAMISSpecial weather statement, May 11, 2:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 201 PM CDT WED MAY 11 2011 MOZ006-111930- MERCER MO- 201 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MERCER COUNTY UNTIL 230 PM CDT... AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPICKARD...OR 13 MILES NORTH OF TRENTON... MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PRINCETON AND MILL GROVE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4027 9340 4027 9363 4047 9368 4049 9340 TIME...MOT...LOC 1901Z 177DEG 18KT 4028 9352 CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:13 AM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 32 min |
| May 11, 7:37 AM CDT | Severe Thunderstorm Warning | EAX | Grundy | 23 min |
| May 11, 8:02 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| May 11, 11:15 AM CDT | Special Weather Statement | EAX | Macon | 45 min |
| May 11, 12:00 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 45 min |
| May 11, 2:01 PM CDT | Special Weather Statement | EAX | Mercer | 29 min |
| May 11, 2:32 PM CDT | Special Weather Statement | EAX | Atchison | 28 min |
| May 11, 3:41 PM CDT | Special Weather Statement | EAX | Mercer | 34 min |
| May 11, 3:45 PM CDT | Special Weather Statement | EAX | DeKalb | 30 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Gentry | 37 min |
| May 11, 3:55 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 35 min |
| May 11, 4:30 PM CDT | Special Weather Statement | EAX | Nodaway | 30 min |
| May 11, 4:53 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| May 11, 5:34 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 26 min |
| May 11, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 21 min |
| May 11, 6:10 PM CDT | Special Weather Statement | EAX | Harrison | 50 min |
| May 11, 6:12 PM CDT | Special Weather Statement | EAX | Sullivan | 33 min |
| May 11, 6:53 PM CDT | Special Weather Statement | EAX | Adair | 37 min |
| May 11, 6:56 PM CDT | Special Weather Statement | EAX | Putnam | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.